# SDR SWAA050695

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 47,242 hours, 31,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: BAC1505
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR MID FRAME CRACKED.  REMOVED AND REPLACED CARGO DOOR PER MM.
